MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 GLOBAL UNITE BODY SZ 10 -5; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY

DEPUY IRELAND - 9616671 GLOBAL UNITE BODY SZ 10 -5; GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Catalog Number 110030100
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Joint Disorder (2373); Not Applicable (3189)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address pain and loss of function.Doi: (b)(6) 2015; dor: (b)(6) 2018; unknown affected side.
 
Event or Problem Description
The duration of the surgery was 90 minutes.The affected side is unknown.The patient was experiencing loss of function which includes range of motion, rotator cuff tear and instability.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other reported incident(s) against the provided product/lot combination(s) since release for distribution.Based on previous investigations this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL UNITE BODY SZ 10 -5
Common Device Name
GLOBAL UNITE IMPLANTS : SHOULDER HUMERAL STEM ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7832163
Report Number1818910-2018-68100
Device Sequence Number1967165
Product Code HSD
UDI-Device Identifier10603295004387
UDI-Public10603295004387
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K101996
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number110030100
Device Lot Number8020552
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/07/2018
Supplement Date Received by Manufacturer09/05/2018
11/30/2018
Initial Report FDA Received Date08/30/2018
Supplement Report FDA Received Date09/10/2018
12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;